# SDR ANCF2015061201

- Difficulty date: June 12, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N411AV
- Make and model: Airbus A320-214
- Aircraft serial: 4011
- Aircraft time: 1,527,542 hours, 14,179 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ELECTRICAL SHORT CIRCUIT SMELL WAS FELT BEFORE TAKEOFF AT GND, RETURN WAS DONE.  IAW AMM 21-26-51 PB 401 THE BLOWER FAN WAS REPLACED IAW ESPM 20-46-10 THE CB 1HQ AVNCS VENT BLOWER FAN WAS REPLACED & IAW ESPM 20-44-11 THE CONNECTOR 20 HQA WAS REPLACED.  IAW AMM 24-51-55 P 401 THE CONTACTOR 8HQ BLOWER FAN CTL AVCNS VENT WAS R & R IAW AMM 21-26-00-710-001-A.  OPERATIONAL CHECK OF THE AVIONICS EQUIP VENTILATION SYS VIA MCDU WAS PERFORMED WITH SATISFACTORY RESULTS.  PN EVT3454HC SN OFF 164900864  SN ON 164903466.
